# SDR CALA2013041500220

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 48,884 hours, 16,334 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3071
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TWO DENTS LOCATED 10" AND 12" FROM THE AFT EDGE OF THE DOOR AND 2" UP FROM THE BOTTOM OF THE DOOR. (MARKED) FWD CARGO DOOR DENTS HAS BEEN REPAIRED IAW SRM 52-00-01, REPAIR 2, FIG 201 AND IAW SRM 51-40-02. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED.
